# SDR IPXA2016012098137

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 60,556 hours, 10,662 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR AIR CONDITIONING VENTS THROUGHT OUT ALL PHASES OF FLIGHT SPECIALLY WHEN CHARGING POWER SETTING CLIMBED DESCENT.  R & R ALL 3 PACKS COALESCER BAGS, IAW MM 21-54-5, RAN ALL 3 ENG & OPS CHECKED ALL PACKS SYSTEM.  NO STRONG ODOR NOTICE, SYSTEM CKS NORMAL EFF REF: IPC 21-548-05-01.
